# SDR COEA2011102013919

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 26,690 hours, 34,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53171402200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / EXTERIOR WINDSHIELD CENTER LOWER JOINT (NODE 5) HAS A GOUGE ON LT SIDE.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
